# SDR USAA970293

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 301A3109
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 36,122 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING EDDY CURRENT Q-3 CHECK INSPECTION, FOUND 2 CRACKS EACH LESS THAN 2 INCHES LONG NR 2 PYLON AT PANEL 5824R CUT OUT AT PYLON SKIN DOUBLER.  INSTALLED DOUBLER PER REPAIR DOCUMENT 54-50-04C.  (X)
